# SDR AALA202304218651

- Difficulty date: April 17, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 81,031 hours, 10,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L CLOSET EDGE HAS DAMAGED EMERGENCY LIGHT.  **SUPPLEMENTAL REPORT FOR AALA202304198651: REMOVED AND REPLACED 1L CLOSET LIGHT ASSEMBLY PER AMM 33-51-05 AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.** (CLOSED)
